# SDR AALA202201115295

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 58,730 hours, 23,342 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A LAVATORY SMOKE WARNING. FLIGHT ATTENDANTS CHECKED AND NO SMOKE /FIRE NOTED MASTER WARING CLEARED ITSELF. NO MAINTENANCE ACTION REQUIRED BY MAINTENANCE.
